Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Strattera


Thread Tools Display Modes
Old 12-03-2005, 06:00 AM
Posts: n/a
Default Bad Side Effects-Straterra

This is my 6th day on Straterra, I'm 28 yrs old, and recently diagnosed w/ adhd. However, I was diagnosed when I was 6 however my parents didnt believe in medicating at that time. The strattera was given b/c it would not cause sleeplessness, however the other side effects are terrible. I started the first 3 days on 25mg, and the following 60mg (I'm 119lbs, 5'5") I am nauseaus every morning even when taken with food. I immediately have to lie down b/c of the nauseau, exhaustion and chills, as well as my heart pounding. After that ends about 30-45 min later, I get extrememly moody, agitated and very short tempered. I also feel sad like I want to cry every minute, I have never been sad or depressed before this medication. I don't think Ive noticed any improvements in concentration, I just feel more tired and lethargic, I much more enjoyed my hyperness than this sad, lazey state. I have a 24 days left in my prescription bottle and am wondering if these effects will diminish by then or if I should call it quits already. I have 2 children and a husband and it's not fair for me to be so angry and moody for no reason. Please let me know if any of you have had the go away in the course of a month or so?
Reply With Quote


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Adderall Vs Straterra Matt Strattera 1 07-22-2012 06:45 AM
Adderall Vs Straterra Matt Strattera 0 09-12-2007 02:34 PM
Straterra Jason Strattera 0 12-03-2005 06:00 AM
Straterra and hive Vanessa Strattera 0 07-05-2005 05:00 AM
straterra Deb Strattera 0 05-25-2005 05:00 AM

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:18 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.